Couldn't find what you looking for?

TRY OUR SEARCH!

ok i have two questions:

first. i noticed a small bump near the frenulum (underside of the tip) of my penis and it is just that...one bump. the size is about as big as the tip of a pencil/pen. it's round and disappears when the skin is stretched tight or during an erection. i was wondering if this could be hpv? it's the only bump to mention like that on my entire penis. i've had it well over a year or so and its fleshy colored, never changed size, or anything. was wondering if its a flesh tag or what...i've looked at pics of hpv online and seen the cauliflower shape...and it doesn't look like that...its round. but i read that hpv can be a singular wart...but the weird thing is i've never had any outbreaks and my gay male partner doesn't have any either and we've been together for a long time. just wondering what it could be.

second. there's a small reddish-circle near the base of my penis on the backside also that's slightly reddish hue to it. i used to tan a lot and my penis is more of a brown color. i'm thinking that this spot just got rubbed to hard once and lost its tan when it healed up. it's not firm to the touch or anything. looks just like normal skin--just redder than my tan skin. no bumps or anything.

of course when your mind wanders online and you start looking at pics, you start to think you have everything.

thanks in advance.

Loading...

If you feel you may have an STD, go see a doctor. What you're describing sounds like it could be one. You especially want to see a doctor if it is an STD because you don't want it to get worse, more contagious, etc. Make an appointment ASAP.
Reply

Loading...

did you get your question answered. If it goes away when you get erect it sounds like it may just be a blood vessel that stands out. And depending on what kind of underwear you wear, it may get more friction .Hope you went to the Dr. I have a few little spots that come and go.
I am going to ask a urologist on Friday when I see him. One time I got a water blister on the side, from a little to much activity when I started a new medication, but after awhile it went away.
Reply

Loading...